CSpace
对流扩散问题的部分迎风有限元方法的一致收敛性
高少芹1; 贾尚晖2; 刘晓俊3
2008
Source Publication河北大学学报自然科学版
ISSN1000-1565
Volume028Issue:002Pages:121
Abstract利用Sobolev空间的插值理论,得到了椭圆问题有限元格式的收敛性,并给出了求解发展型对流扩散问题的建立在外心型区域上部分迎风有限元方法的一致收敛性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36239
Collection中国科学院数学与系统科学研究院
Affiliation1.河北大学
2.中国科学院数学与系统科学研究院
3.河北金融学院
Recommended Citation
GB/T 7714
高少芹,贾尚晖,刘晓俊. 对流扩散问题的部分迎风有限元方法的一致收敛性[J]. 河北大学学报自然科学版,2008,028(002):121.
APA 高少芹,贾尚晖,&刘晓俊.(2008).对流扩散问题的部分迎风有限元方法的一致收敛性.河北大学学报自然科学版,028(002),121.
MLA 高少芹,et al."对流扩散问题的部分迎风有限元方法的一致收敛性".河北大学学报自然科学版 028.002(2008):121.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[高少芹]'s Articles
[贾尚晖]'s Articles
[刘晓俊]'s Articles
Baidu academic
Similar articles in Baidu academic
[高少芹]'s Articles
[贾尚晖]'s Articles
[刘晓俊]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[高少芹]'s Articles
[贾尚晖]'s Articles
[刘晓俊]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.